MAUDE Adverse Event Report: UNOMEDICAL UM-D COMFORT; UNO COMFORT 110/17 TCAP 10PK INT

UNOMEDICAL UM-D COMFORT; UNO COMFORT 110/17 TCAP 10PK INT
Model Number 1002832
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged based on the review completed on 25-feb-2026 and investigation completed on 11-mar-2026 this medical device report (mdr) is being submitted as the initial report.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary this investigation has been updated because the malfunction code changed fromtubing connector detached from infusion set (cannula part/base piece) toleak between tubing and site connector - detachment / significant wetness., which requires additional activities not included in the original investigation dated 04-sep-2023.The original investigation remains valid and has not been modified.As part of this reassessment, the following elements were added to align with current investigation requirements complaint investigation results electronic quality management system (eqms) search: a query was run in the eqms on 11/mar/2026 against "lot number" "5388361" and similar malfunction codes leakage from connection between the tubing connector and the infusion set (cannula part/base piece), tubing detached from tubing-tubing connector, tubing connector is cracked, split, deformed, leakage may occur, leak between tubing and site connector - detachment / significant wetness.The review confirmed that lot 5388361 and the identified failure mode are not associated with any non-conformance report (ncr) or (capa) of the same or similar nature.Similar complaints search: a query was run in the eqms on 11/mar/2026 against "lot number" criteria equal "5388361" and similar malfunction code leakage from connection between the tubing connector and the infusion set (cannula part/base piece), tubing detached from tubing-tubing connector, tubing connector is cracked, split, deformed, leakage may occur, leak between tubing and site connector - detachment / significant wetness.The number of complaints is 1.The complaint numbers is complaint (b)(4).Device history record (dhr) review: the lot 5388361 was manufactured according to work instruction (wi) version 45 and manufactured in the m14 on 28/may/2022 with a total of (b)(4) units.The sub-assembly: cannula the lot 5384304 was manufactured according to the wi- version 8 and manufactured in the lc04, on 17-may-2022, with a total of (b)(4) units.The sub-assembly: gluing of tubing the lot 5386000 was manufactured according to the wi- version 54 and manufactured in the spot 05 - 5c06 on 27-may-2022, with a total of (b)(4) units.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Capa determination assessment - conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per wi- (monthly trips and alerts).Complaint unconfirmed: following investigation the reported failure could not be confirmed for this complaint.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united states it was reported that patient faced the infusion set detachment event on (b)(6)2024.The site of detachment was tubing connector.The infusion set was in use for 14 hours.The patient replaced the infusion set and resumed insulin deliveries successfully.No further information available.

Brand Name
COMFORT
Common Device Name
UNO COMFORT 110/17 TCAP 10PK INT
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24701409
Report Number3003442380-2026-99927
Device Sequence Number18758810
Product Code FPA
UDI-Device Identifier05705244018846
UDI-Public05705244018846
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/26/2025
Device Model Number1002832
Device Lot Number5388361
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age52 YR
Patient SexMale